View Full Version : Cymbalta withrawal


Yayo001
07-06-14, 05:12 PM
Hi i was on cymbalta 30mg for about a month and 1/2, i havent take it for about 3 weeks and i stil feel some of the withrawl effects, i dont know how long this will last, i think that my stimulants are making this worst. The worst part is that i wake up ecery morning feeling verry tired and after i take my concerta or my ritalin it dose not work at all in killing my fatigue it feels that it helps it. Wich seems very strange to me.

Amtram
07-06-14, 08:33 PM
You discontinued abruptly? Cold Turkey? Not a good idea even if you took it for only a short time. What you can do in the meantime is open up the capsule and take just a few grains when you're feeling anxiety or brain zaps - but first call your doctor and let him/her know that you stopped the medication. Don't make your own decisions with psychiatric medications. The side effects and withdrawals are just not good to play around with. Plus, your response to a medication can inform your doctor about what to try or avoid for the next round.

sarahsweets
07-07-14, 04:09 AM
Why did you have to stop taking it?

Robin.B.P
08-17-14, 07:32 AM
Hi everyone. What i did to get of Cymbalta was to get Prozac since it has a longer half life. Didn`t have any problems then, but my deppression got back after a while, so now i am back on it.

FocusPocus10
12-10-14, 04:51 PM
Hi everyone. What i did to get of Cymbalta was to get Prozac since it has a longer half life. Didn`t have any problems then, but my deppression got back after a while, so now i am back on it.

Back on prozac or cymbalta?